MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from that during implant of this annuloplasty ring, the ring was explanted and replaced with a 31 mm bioprosthetic valve.The physician determined that because of patient anatomy, the ring would not provide the repair the patient needed.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The date mfr rec for the initial report was incorrectly reported as 2017-09-06 and should have been 2017-10-24.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7022305
Report Number2025587-2017-02086
Device Sequence Number13872187
Product Code KRH
UDI-Device Identifier00613994758774
UDI-Public00613994758774
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K011395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Model Number638BL28
Device Catalogue Number638BL28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR